lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Distribution and Rearranement Estimates of the Maximal Functions and Interpolation
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (mathematics)
1997 (English)In: Studia Mathematica, ISSN 0039-3223, Vol. 124, no 2, 107-132 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 124, no 2, 107-132 p.
Keyword [en]
Real interpolation, maximal function, distribution
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7641OAI: oai:DiVA.org:lnu-7641DiVA: diva2:344850
Available from: 2010-08-22 Created: 2010-08-22 Last updated: 2010-08-23Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Asekritova, Irina
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Studia Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf